# SDR QR9R20211213001

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723499724
- Aircraft time: 2,451 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 9550162510
- Part serial: 2364
- Condition: No Indication
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING ENGINE ADVANCING FROM IDLE TO FLIGHT, ENG #2 OIL TEMP INDICATION WENT BLANK. A TEST FLIGHT EVAL REVEALED  #2 ENGINE OIL TEMPERATURE DISPLAY ON VEMD FAILED WITHIN FIVE MINUTES OF START OF #2 ENGINE. THE DIGITAL SEGMENT UNDER THE TEMPERATURE DISPLAY WAS ALSO BLANK. DISPLAY INDICATED CORRECTLY ON PREFLIGHT AND UP TO THAT POINT. REPLACED TEMPERATURE PROBE. TEST PILOT MOC COMPLETED IAW FLM. ALL INDICATIONS NORMAL.
